MathSciNet Relay Station
MathSciNet bibliographic data
MR908638 (89f:11095) 11J70 (11J61 11J85)
Laohakosol, Vichian; Ubolsri, Patchara $p$-adic continued fractions of Liouville type. Proc. Amer. Math. Soc. 101 (1987), no. 3, 403–410.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement